• Anyone doing Treandra plus Rituxan?

    Asked by kiki95632 on Tuesday, April 16, 2013

    Anyone doing Treandra plus Rituxan?

    I am getting Treandra plus Rituxan for NHL in my lungs. I am sick for 5 days then better for 2 then I get sick to my stomach again.... Is anyone else having these side effects. Stomach is bloated and painful...feels like I have really bad heartburn too. Any help appreciated.

    2 Answers from the Community

    • carm's Avatar

      Hi, I am an oncology nurse and I am wondering about your symptoms. Are you having shortness of breath with exertion? I understand the nature of your disease, but the way you describe it, you make it sound like you might have ascites. I am just looking for clarification, Carm RN.

      over 3 years ago
    • kiki95632's Avatar

      no shortness of breath, I have been flush at times with exertion. Just really hot...so my face turns red over nose and cheeks. Thank you

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more primary mediastinal b-cell lymphoma questions.  Also, don't forget to check out our Primary Mediastinal B-Cell Lymphoma page.